# SDR DALA2016012500557

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 8 AFT EDGE AT PASSENGER ENTRANCE DOOR L1.  BEAM NR 8 AFT WAS REPAIR IAW SRM 52-05, D FIG 111, SHEET 3, 51-30-1, 51-30-2, AND 51-30-5.
